# SDR YENA2024101701365

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FWRD FUSE FR 16 LH SIDE DOOR STOP FITTING 7 WERE FOUND ONE HOLES WITH CRACK INDICATIONS ON FR 16 LH, @ HOE H1, POSITION 3 O'CLOCK DEPTH, 2MM APPROX; REF. MEX WO. 1318489,1327754,1328846 NR S/N: 00359-  INTERCOSTAL FITTING FR 16 LHWAS REPLACED I.A.W. A320 SRM 51-72-11-911-001 REV. 150 AUG 01/2024. SIGNED MEX TECH - A06738 - PACHECO FLORES, OMAR DANIEL. MEX RII A05805 - HERRERA OLVERA, JORGE ALFONSO.
